ITEM METADATA RECORD
Title: Comonotonic bounds on the survival probabilities in the Lee-Carter model for mortality projection
Authors: Denuit, Michel ×
Dhaene, Jan #
Issue Date: Jun-2007
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:203 issue:1 pages:169-176
Abstract: In the Lee-Carter framework, future survival probabilities are random variables with an intricate distribution function. In large homogeneous portfolios of life annuities, value-at-risk or conditional tail expectation of the total yearly payout of the company are approximately equal to the corresponding quantities involving random survival probabilities. This paper aims to derive some bounds in the increasing convex (or stop-loss) sense on these random survival probabilities. These bounds are obtained with the help of comonotonic upper and lower bounds on sums of correlated random variables. (c) 2006 Elsevier B.V. All rights reserved.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science